MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10742326
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a ct scan using the somatom force system aborted during a turbo flash spiral investigation of a one-year-old patient.The user did not rescan the patient to avoid an additional x-ray dose and rescheduled the patient to undergo an mri (magnetic resonance imaging).The patient had been sedated during the scanning procedures.After the mri scan, the patient was brought to the surgery room.No negative health consequences were reported for the patient in association with the reported event.This report has been submitted with an abundance of caution.The reported event occurred in germany.
 
Additional Manufacturer Narrative
The event was reported by a siemens customer service engineer.A direct facility contact name was not provided.Siemens completed the technical investigation of the reported event.A data transmission failure between dms b (data measurement system, b-site) and irs (image reconstruction system) was identified.The transmitter b2 showed increased errors as soon as data was transmitted during rotation.The service engineer repaired the system by replacing the malfunctioning transmitter unit.A general product issue was not identified.Remedial action is not deemed necessary.The material consumption in relation to the installed base is monitored by the capa process.Values for the last 3 months for material number 10183874 - tx module rotation are: may 2022: 0.1%, april 2022: 0.22%, march 2022: 0.22%.No further investigation within the complaint process is necessary.The complaint will be closed.

Brand Name
SOMATOM FORCE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key14986977
Report Number3004977335-2022-33084
Device Sequence Number1737439
Product Code JAK
UDI-Device Identifier04056869006956
UDI-Public04056869006956
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10742326
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age1 YR
Patient SexFemale
Patient Weight10 KG